| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported following an intraocular lens implant procedure, patient stated there was no change in vision post surgery and experienced blurry vision and has difficulty reading.The lens was exchanged approximately 1 month later in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal toric 21.0 diopter, (2.25cyl) add power +2.2 & 3.2 lens model was exchanged for an unspecified monofocal lens model.The lens model and diopter were not provided.Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.There are no other complaints in this lot.The manufacturer internal reference number is: (b)(4).